Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
darkdivine

Methylprednisolone & Acne

Recommended Posts

First off, I'm on the regimen - doing it in the morning on my whole face and only on my chin area at night.

About a week ago a I came off of a 6-day course of Methylprednisolone. This is a corticosteroid and my doctor gave it to me to clear up some congestion in my sinuses/eustacian tubes. The medicine lists acne as one of the side effects. I didn't get any more acne than normal while on it. However, a couple days after I finished the course, I started to get a several new spots each day and it doesn't seem to be going back to normal over a week later. Has anyone else taken this medication and seen anything like this? Could I be experiencing side-effects of this medication a week later? It's rather frustrating :eh:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×